# SDR DALA2024123112110

- Difficulty date: December 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 119,416 hours, 17,739 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 L/H WING NO.3 SLAT EXTERNAL SKIN FWD EDGE FASTENER HOLE FOUND CRACK 41.5" TO I/B EDGE. CORRECTIVE ACTION: L/H WING NO.3 SLAT EXTERNAL SKIN AND RIB AT OSS723 WAS FOUND CRACK. TRIMMED OUT THE DAMAGE SKIN AND THE CRACK AREA ON THE RIB . PERFORMED REPAIR AS PER PRI:623243-14 REV.0. COMPARED AND COMPLIED WITH ER/A: 623243-14 REV.ORIGINAL NO DEVIATION. (0732500)
